# SDR USAA2012060800010

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 6,427 hours, 3,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0619
- Condition: Low Pressure
- Location: L1 Door
- Part time: 6,427 hours, 3,250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW PRESSURE INDICATION ON L1 DOOR ASSIST MECHANISM.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-301.
